MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. SENSAR IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. SENSAR IOL; INTRAOCULAR LENS
Model Number AR40E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Visual Disturbances (2140)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that after the intraocular lens (iol) was fully inserted in the patient's left eye, the patient experienced "other" visual disturbances which was observed during a post-operative examination.The symptoms persisted for the amount of time between surgeries.The iol was explanted.The incision was enlarged.No sutures or vitrectomy was required.No medication was prescribed.Directions for use were followed.No further information is available.
 
Additional Manufacturer Narrative
Date of event: unknown/not provided.But the best estimate date is between (b)(6) 2022 and (b)(6) 2022.There is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Additional information: section d9: device available for evaluation? yes , section d9: date returned to manufacturer: feb 28, 2023, section h3: evaluated by manufacturer: yes.Device evaluation: the product was returned to the manufacturing site for evaluation.The suspect iol was cleaned and visual inspection under magnification found scratches on the lens optic.No issues that could cause or contribute to the complaint event were observed.Based on the returned condition of the lens, no further evaluation was performed.The complaint issues were not confirmed.The other observed issue found during the product evaluation could not be confirmed to be related to a manufacturing or design issue.Therefore, there is no indication of a product deficiency or product malfunction.Conclusion: as a result of the investigation there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
SENSAR IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key15577494
Report Number3012236936-2022-02557
Device Sequence Number12439005
Product Code HQL
UDI-Device Identifier05050474501935
UDI-Public(01)05050474501935(17)260211
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/11/2026
Device Model NumberAR40E
Device Catalogue NumberAR40E00110
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2022
Supplement Date Received by Manufacturer03/15/2023
Initial Report FDA Received Date10/11/2022
Supplement Report FDA Received Date04/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexFemale
Patient Weight154 KG
Patient EthnicityNon Hispanic
Patient RaceWhite